# SDR HEEA968815

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3107N
- Make and model: Bell 206L-3
- Aircraft serial: 51512
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT910
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER ACTIVATED; WOULD NOT SHUT OFF. SENT TO NARCO AVIONICS FOR WARRANTY REPAIR.  TIME SINCE REPAIR 68:10.
